# SDR USAA070577

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 22,097 hours, 22,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y254 AT CROSSBEAM C23 HAS CORROSION.  INSTALLED DOUBLER IAW SRM 53-00-14; CORR TASK JA-220-53500, DEFECT SIZE:  .5 INCH DIA.
